Evidence map›Paper›PMID 27942299›Full record

ArticleGastroenterology research2010

Uncommon Cause of Acute Drug-induced Liver Injury Following Mammoplasty.

Atul Singla, Hazem T Hammad, Ghassan M Hammoud

Open access · hybridAbstract readCase Reports
In one paragraph

Article in Gastroenterology research, 2010. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.

0numbers the graph read from it
0cells of the map it votes in
4citing papers in PubMed
–field-weighted citation impact, top 86% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

4 citing papers in PubMed, 5 citations in OpenAlex.

  1. Review
  2. Review
  3. RUCAM in Drug and Herb Induced Liver Injury: The Update.International journal of molecular sciences · 2015
    Review
  4. Cephalexin induced cholestatic jaundice.Case reports in gastrointestinal medicine · 2014
    Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors at 1 institution in 1 country.

Atul SinglaDepartment of Internal Medicine, University of Missouri School of Medicine, One Hospital Drive, Columbia, MO 65212, USA.
Hazem T HammadDivision of Gastroenterology, Department of Internal Medicine, University of Missouri School of Medicine, One Hospital Drive, Columbia, MO 65212, USA.
Ghassan M HammoudDepartment of Internal Medicine, University of Missouri School of Medicine, One Hospital Drive, Columbia, MO 65212, USA.
University of Missouri Hospital · US

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Cephalexin is a well tolerated antimicrobial and hepatic injury is an infrequent occurrence with its use. We here describe a 21-year-old female who presented with jaundice and elevated liver enzymes after 4 weeks completion of 10 day course of cephalexin, prescribed prophylactically after mammoplasty. Extensive work up including all causes of hepatitis was within normal limits and she improved with conservative management. This case highlights the need to suspect drug induced liver injury in cases of jaundice and cephalexin use.

Indexed as

CephalexinDrug-inducedHepatitis

Identifiers

PMID27942299
PMCPMC5139737
OpenAlexW2114653864

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.